# SDR AALA202203166586

- Difficulty date: March 5, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N166NN
- Make and model: Airbus A300*
- Aircraft serial: 6973
- Aircraft time: 16,986 hours, 6,557 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240006
- Part serial: RFM28038
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR DAMPER  EMERGENCY CYLINDER PRESSURE LOW. REPLACED DOOR DAMPER  EMERGENCY CYLINDER PER AMM 52-11-14.
